Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A development of contraction mapping principles on Hausdorff uniform spaces

Author: Cheng Ming Lee
Journal: Trans. Amer. Math. Soc. 226 (1977), 147-159
MSC: Primary 54H25
MathSciNet review: 0428315
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Certain generalized Banach's contraction mapping principles on metric spaces are unified and/or extended to Hausdorff uniform spaces. Also given are some relationships between the set of all cluster points of the Picard iterates and the set of all fixed points for the mapping. These are obtained by assuming that the latter set is nonempty and by considering certain ``quasi"-contractive conditions. The ("quasi") contractive conditions are defined by using a suitable family of pseudometrics on the uniform space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25

Additional Information

Keywords: Hausdorff uniform space, family of pseudometrics, topology, uniformity, convergence, cluster point, contraction principle, quasi-contraction
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society